# SDR CALA2021121302355

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 88,277 hours, 18,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Panel
- Part number: NA
- Condition: Corroded
- Location: Sta 1715 Bl0-Lbl
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 0200-0125 B757-53-3-0575 AFT FLOOR PANEL PRESSURE WEB STA 1715 BL0-LBL40 IS CORRODED. BLENDED CORROSIONON AFT FLOOR PANEL BOEING DWG 146N5300 W/MESH FABRICATED PART PRESSURE WEB FOUND TO BE OUT OF B757  SRM 146N5318-11. SEE PARTIAL WORK ON BACK AND PWS LIMITS MAX REMOVED .056 NOM. .071 REM  .015 PAGES 1-7 FOR COPLETION REMOVED AND REPLACED AFT PRESSURE WEB IAW ADD EMP:V931857
